CaltechAUTHORS
  A Caltech Library Service

An Application of Sommerfeld's Complex Order Wave Functions to Antenna Theory

Papas, Charles H. (1954) An Application of Sommerfeld's Complex Order Wave Functions to Antenna Theory. Studies in Applied Mathematics, 33 (1-4). pp. 269-275. ISSN 0022-2526. https://resolver.caltech.edu/CaltechAUTHORS:20190909-151527524

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190909-151527524

Abstract

In the past wave functions of integral order have been used quite advantageously in the solution of certain antenna and boundary-value problems. However, in some instances these wave functions are completely alien to the problem and introduce difficulties which, indeed, can be resolved but only at the expense of logical simplicity. To place in evidence the usefulness and "naturalness" of complex order wave functions for the solution of certain problems, we examine theoretically the input admittance of a boss antenna with the aid of these functions.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1002/sapm1954331269DOIArticle
https://onlinelibrary.wiley.com/doi/abs/10.1002/sapm1954331269PublisherArticle
http://resolver.caltech.edu/CaltechAUTHORS:20190909-152146587Related ItemCaltech Antenna Laboratory Technical Report 2
Additional Information:© 1954 by the Massachusetts Institute of Technology. Issue online 04 March 2016; version of record online 04 March 2016; Manuscript received 08 September 1953. This work was supported by the Office of Naval Research.
Group:Caltech Antenna Laboratory
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)Nonr 220(14) NR 071-262
Issue or Number:1-4
Record Number:CaltechAUTHORS:20190909-151527524
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190909-151527524
Official Citation:Papas, Charles H., ( 1954), An Application of Sommerfeld's Complex Order Wave Functions to Antenna Theory, Journal of Mathematics and Physics, 33, doi: 10.1002/sapm1954331269.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98530
Collection:CaltechAUTHORS
Deposited By: Melissa Ray
Deposited On:09 Sep 2019 22:33
Last Modified:03 Oct 2019 21:42

Repository Staff Only: item control page